Migration of zeros for successive derivatives of entire functions

Arie Harel, S. U. Namn, Jacob Sturm

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

It is shown that if f is an entire function of order less than one, all of whose zeros are real, then the minimal root of f(k) is an increasing function of k which accelerates as k increases.

Original languageEnglish (US)
Pages (from-to)563-567
Number of pages5
JournalProceedings of the American Mathematical Society
Volume127
Issue number2
DOIs
StatePublished - 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Entire functions
  • Migration
  • Successive derivatives

Fingerprint

Dive into the research topics of 'Migration of zeros for successive derivatives of entire functions'. Together they form a unique fingerprint.

Cite this